SystemX FALL Conference: Nov 14-16, 2017

Topic: 
SystemX Fall Conference
Tuesday, November 14, 2017 - 9:00am to Thursday, November 16, 2017 - 12:00pm
Abstract / Description: 

Tuesday, Nov 14 (Day 1) - starts with a SystemX overview given by Prof. Boris Murmann and Prof. Philip Wong, SystemX’s faculty directors.  This will be followed by overviews of our Focus Areas by their respective faculty leaders. Breakout sessions for the Bio Interfaces and Design Productivity Focus Areas will follow in the afternoon.  The day concludes with an FMA student poster session / industry mixer, reception from 4:30 -6:00 pm.

Wednesday, Nov 15 (Day 2) - begins with topical presentations on research into Machine Learning at Stanford.  The intention is to be well rounded, and present the challenges as well as the opportunities to be found in ML.  The afternoon will hold three breakout sessions for the Computation for Data Analytics, for the Heterogeneous Integration, and for the Photonic & Quantum Technologies Focus Areas, after which member company representatives will assemble for our Business Meeting.  The day concludes with the SystemX Dinner also at the Li Ka Shing Center.

Our featured speaker at dinner will be Dr. Wally Rhines, President & CEO of Mentor Graphics, a Siemens business

Thursday, Nov 16 (Day 3) - will hold two breakout sessions in the morning for the Energy/Power Management Systems, as well as, the Internet of Everything Focus Areas.   This final day will end at noon.

On Tues and Wed, the conference will be held at the Li Ka Shing Center.  The Thursday morning sessions will be held in the Allen buildings.   Please consult the preliminary agenda for more details.

Important Links:


TUESDAY, Nov. 14th - Li Ka Shing Conference Center
SystemX and Focus Area Overviews
8:00 - Continental Breakfast (Lobby)
8:45 Welcome    
9:00 SystemX Overview Murmann / Wong  
9:15 SEED Presentation Safavi-Naeini / Arbabian  
9:30 SEED Presentation Poon / Hu / S. Wong  
9:45 Heterogeneous Integration Pop / Wong  
10:00 Internet of Everything Lee / Arbabian  
10:15 - Break (45 mins)
11:00 Computation for Data Analytics Rowen  
11:15 Bio Interfaces Wang / Soh  
11:30 Energy / Power Management Systems Rivas-Davila  
11:45 Design Productivity Horowitz  
12:00 - Lunch (Lobby - 1 hour)
Bio Interfaces Breakout (Berg Hall B)
1:15 Presentations    
3:15 Break / Poster Viewing (Lobby) Students  
3:45 Strategic Discussions Focus Areas  
Design Productivity Breakout (Berg Hall C)
1:15 Presentations    
3:15 Break / Poster Viewing (Lobby) Students  
3:45 Strategic Discussions Focus Areas  
4:30-6:30 - FMA Student Poster Session / Industry Mixer (LKSC Berg Hall Lobby)
WEDNESDAY, Nov. 15th - Li Ka Shing Conference Center
8:00 - Continental Breakfast (Lobby)
8:45 Welcome and Intro Rick Bahr  
9:00 Snorkel: Beyond hand-labeled data Prof. Chris Re  
9:30 Fighting Black Boxes, Adversaries, and Bugs in Deep Learning Prof. Percy Liang  
10:00 - Break (30 mins)
10:30 Statistical learning under privacy constraints Prof. John Duchi  
11:00 Real-life reinforcement learning Prof. Emma Brunskill  
11:30 Plenary Poster Intro / Quick-fire Sessions  
12:00 - Plenary Poster Viewing and Lunch
Heterogeneous Integration Breakout (Berg Hall A)
1:15 Presentations    
3:15 Break / Poster Viewing    
3:45 Strategic Discussions Focus Areas  
Computation Breakout (Berg Hall B)
1:15 Presentations    
3:15 Break / Poster Viewing    
3:45 Strategic Discussions Focus Areas  
Photonic / Quantum Breakout (Berg Hall C)
1:15 Presentations    
3:15 Break / Poster Viewing    
3:45 Strategic Discussions Focus Areas  
4:30-5:15 Business Meeting (Member Companies - Closed Session)
5:30-6:00 Drinks / 6:00-8:30 Dinner
Dinner Speaker – Wally Rhines, Ph.D., President & CEO of Mentor (a Siemens business)
THURSDAY, Nov. 16th - Paul G. Allen Building
8:00 - Continental Breakfast (Allen 101X auditorium lobby entrance)
Energy/Power Management Systems Breakout (Linvill 101)
9:00 Presentations    
11:00 Break / Poster Viewing    
11:30 Strategic Discussions Focus Areas  
Internet of Everything (IoE) Breakout (Allen 101X)
9:00 Presentations    
11:00 Break / Poster Viewing    
11:30 Strategic Discussions Focus Areas